# SDR YENA2025120901187

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N3169J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55267
- Aircraft time: 5,040 hours, 2,439 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1499, BOS-DAB. INFLIGHT REPORTED AN INTERMITTENT ODOR DURING FLIGHT. WAS REPORTED AS SMELLING LIKE KEROSENE BY ONE INFLIGHT CREW MEMBER. ODOR WAS NOT STRONG BUT NOTICABLE. ODOR WAS RIGHT SIDE ROWS 22-26; FIM 21-22-00 PERFORMED CABIN INSPECTION NO EVIDENCE OF ODOR. ADVISED MCC.
